# SDR FDEA202206251549

- Difficulty date: June 25, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING DOUBLER FOUND AT UPPER TORQUE BOX WEB STATION 2020   BETWEEN X = - 6.950 TO X = - 15.250.
